# SDR AALA202301135254

- Difficulty date: January 3, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING-EDGE SLAT #1, SLAT TRACK 2 FORWARD MID BOLT. MAINTENANCE REPLACED BOLT PER AMM 27-84-63.
